# SDR 20010420SG003

- Difficulty date: February 28, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800826901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THE LEFT FLOOR SUPPORTS BETWEEN FRAMES 38-39 AND 39-40 CORRODED, AND THE RIGHT FLOOR SUPPORTS BETWEEN FRAMES 38-39 AND 36-38 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORTS IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA0692.  (M)
